About two months ago I was diagnosed with Bipolar Disorder. I was prescribed lamotrigine and geodon (the dosage is still being balanced). I was a heavy smoker of marijuana beforehand but stopped as soon as I was put on the medication. One day I decided to try it again while on the medicine and had a very bad reaction. My brain (as weird as it sounds) started to feel cold and tingly. I vowed to never to do it again because the symptoms lasted two days. That was 3 weeks ago and then at the end of last week the symptoms started again. Numbness and my brain feels like it has falling asleep (like an arm or leg would). I did experience some side effects from the medication like ringing of ears and shaky hands for the first month but nothing that has lasted as long as this weird brain feeling. I called "ask a nurse" and they assured me that the brain was not bleeding. But then what is it. I cant afford a neurologist. I am 22 and a student with two part time jobs just to cover my medication, no insurance. Can anyone explain what I am feeling?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.